# SDR CA000301008

- Difficulty date: October 30, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- Aircraft time: 24,985 hours
- Engine: Ge CT581401
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: S613723054001
- Condition: Broken
- Location: M/R Gearbox
- Component: Main Gearbox, Skrsky, S61352060004
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN GEAR BOX BEVEL GEAR HAS A BROKEN TOOTH. BEVEL GEAR SENT TO ENGINEERING FIRM FOR ANALYSIS AS TO DETERMINE THE CAUSE OF FAILURE. FRACTURE OCCURRED AT HEEL OF THE TOOTH AND FAILURE OCCURRED AS A RESULT OF A FATIGUE MODE OF PROGRESSIVE FAILURE.
